MathSciNet Relay Station
MathSciNet bibliographic data
MR1043446 03C60 (20E05 20F10)
Remeslennikov, V. N. $\exists$-free groups. (Russian) Sibirsk. Mat. Zh. 30 (1989), no. 6, 193--197; translation in Siberian Math. J. 30 (1989), no. 6, 998–1001 (1990)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement